# SDR DALA2019041642471

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1029164) DURING INSPECTION FOUND CRACK WEB BS 294.5 TO BS 312 AND RBL 31 AT FWD GALLEY AREA. REPLACED WEB BS 294.5 TO BS 312 AND RBL 31 AT FWD GALLEY AREA AS PER SRM B737-800 51-40-02 AND DRAWING #141A5400.
